Some coincidence and periodic points results in a metric space endowed with a graph and applications

Calogero Vetro, Dhananjay Gopal, Deepesh Kumar Patel, Mujahid Abbas

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

The purpose of this paper is to obtain some coincidence and periodic points results for generalized $F$-type contractions in a metric space endowed with a graph. Some examples are given to illustrate the new theory. Then, we apply our results to establishing the existence of solution for a certain type of nonlinear integral equation.
Original languageEnglish
Pages (from-to)128-139
Number of pages12
JournalBanach Journal of Mathematical Analysis
Volume9
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Some coincidence and periodic points results in a metric space endowed with a graph and applications'. Together they form a unique fingerprint.

Cite this